MAUDE Adverse Event Report: FISHER & PAYKEL HEALTHCARE LTD F&P OPTIFLOW JUNIOR 2; NASAL CANNULA

FISHER & PAYKEL HEALTHCARE LTD F&P OPTIFLOW JUNIOR 2; NASAL CANNULA
Model Number OJR412
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Fisher & paykel healthcare (f&p) is currently in the process of completing our investigation.We will provide a follow up report upon completion of our investigation.
 
Event or Problem Description
A distributor in japan on behalf of a healthcare facility reported via a fisher & paykel healthcare (f&p) field representative that the tubing of an ojr412 optiflow junior 2 nasal cannula detached from the cannula end.It was also reported that the hospital staff may have pulled on the tubing.There was no reported patient consequence.

Brand Name
F&P OPTIFLOW JUNIOR 2
Common Device Name
NASAL CANNULA
Manufacturer (Section D)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ  2013
Manufacturer (Section G)
FISHER & PAYKEL HEALTHCARE LTD
15 maurice paykel place
east tamaki
auckland, 2013
NZ   2013
Manufacturer Contact
diego vargas banuelos
17400 laguna canyon road
suite 300
irvine, CA 92618
9494341005
MDR Report Key24466048
Report Number9611451-2026-00695
Device Sequence Number18481822
Product Code BTT
UDI-Device Identifier09420012435910
UDI-Public(01)09420012435910(10)2103786357(11)250529(17)300529
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K222197
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOJR412
Device Catalogue NumberOJR412
Device Lot Number2103786357
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/30/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date02/27/2026
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown